# SDR AALA202103299009

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 12,399 hours, 4,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK ON LEFT AFT DOOR IS INOPERATIVE REPORTED BY CATERING. LUBED L4 DOOR GUST LOCK LOCKING MECHANISM ASSEMBLY.
